Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 4, Pages 459-477
http://dx.doi.org/10.1155/S0161171278000460

Tangent cones, starshape and convexity

Department of Mathematics, Dalhousie University, Nova Scotia, Halifax B3H 4H8, Canada

Received 28 March 1978

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. M. Borwein, “Tangent cones, starshape and convexity,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 4, pp. 459-477, 1978. https://doi.org/10.1155/S0161171278000460.